# SDR FDEA202208302106

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED, BS 350 TO 360, RBL 10 REMOVED CORROSION ON FLANGE AND FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-52-1A,   A.D. 1, FIG. 101, SHT. 4, DETAIL VII. ORIGINAL MATERIAL THICKNESS IS .100", REMAINING   THICKNESS IS .053", .047" WAS REMOVED. REMOVED AND REPLACED SEAT TRACK P/N 3504-3   FABRICATED ON N00485 IAW ST MEA DWG 3470, REV. D.
